MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 30IN 1 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 30IN 1 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number X425H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: how was the needle retrieved? needle driver used by surgeon.What was done to locate the broken needle in the patient? manual and visual looking.Was x-ray performed? yes.Was there any patient consequence associated with the patient as a result of the device issue? no.Procedure name? lap appy - umbilical repair.Procedure date? (b)(6) 2021.
 
Event or Problem Description
It was reported that a patient underwent an umbilical repair surgery on (b)(6) 2021 and suture was used.During the procedure, the needle broke in half.Both fragments were retrieved.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 05/19/2021 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.

Brand Name
EB EXC GRN 30IN 1 S/A CT-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11672661
Report Number2210968-2021-03395
Device Sequence Number11562324
Product Code GAT
UDI-Device Identifier10705031057296
UDI-Public10705031057296
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2024
Device Model NumberX425H
Device Catalogue NumberX425H
Device Lot NumberPJH836
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/19/2021
Patient Sequence Number1